MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO AMP THREADED POLYAXIAL TULIP

GLOBUS MEDICAL, INC. CREO; CREO AMP THREADED POLYAXIAL TULIP
Model Number 1119.0110
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Imaging provided showed the dissociation of the left l5 modular screw from the screw head.Visual inspection of the returned screw head found damage to the clamp component, which may have caused decreased head pull off strength.These dimensions created excess clearance between components.However, no implant-related cause was found to have contributed to the observed failure.The exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported that a revision surgery was done for a creo screw head that popped off the screw one week post-operatively.

Brand Name
CREO
Common Device Name
CREO AMP THREADED POLYAXIAL TULIP
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key12242233
Report Number3004142400-2021-00135
Device Sequence Number11683000
Product Code MNH
UDI-Device Identifier00889095059656
UDI-Public00889095059656
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
D201515
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1119.0110
Device Lot NumberBAY290VG
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/07/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2021
Initial Report FDA Received Date07/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR